# SDR SIMA20160925004

- Difficulty date: September 25, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,423 hours, 22,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF THE FLOORBEAM BS 280 IS CORRODED BETWEEN BL 0 AND RBL 27.  COMPLETED INSTALLATION OF THE FLOORBEAM IAW SRM 51-42-06.
